Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Craig-Lyndon Interpolation Theorem in 3-Valued Logic

R. R. Rockingham Gill
The Journal of Symbolic Logic
Vol. 35, No. 2 (Jun., 1970), pp. 230-238
DOI: 10.2307/2270514
Stable URL: http://www.jstor.org/stable/2270514
Page Count: 9
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Craig-Lyndon Interpolation Theorem in 3-Valued Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238